# SDR ASAA2017060120932

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 16,753 hours, 5,444 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE INDICATION ON BOTH CAPTAIN`S & FIRST OFFICER`S NAVIGATIONAL DISPLAY THROUGHOUT FINAL APPROACH. CLEARED UPON LANDING. ACFT GROUNDED.  PERFORMED A CIRCUIT BREAKER RESET IAW FIM 34-61, TASK 835 MESSAGE DID NOT SHOW UP. SYSTEM OPERATES NORMAL.
